RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 152, Number 4, Pages 790–793 (Mi dan28632)  

MATHEMATICS

A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives

M. G. Dzhavadov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (437 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 17.04.1963

Citation: M. G. Dzhavadov, “A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives”, Dokl. Akad. Nauk SSSR, 152:4 (1963), 790–793

Citation in format AMSBIB
\Bibitem{Dzh63}
\by M.~G.~Dzhavadov
\paper A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 152
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan28632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0158170}
\zmath{https://zbmath.org/?q=an:0133.04703}


Linking options:
  • http://mi.mathnet.ru/eng/dan28632
  • http://mi.mathnet.ru/eng/dan/v152/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020